[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 10, Issue 2 (3-2017) ::
J. of Stat. Sci. 2017, 10(2): 317-327 Back to browse issues page
Statistical Inference in Fractional Brownian Motion
Meysam Moghimbeigi
Abstract:   (2871 Views)

Statistical analysis of fractional Brownian motion process is one of the most important issues in the field of stochastic processes. The most important issue in the study of this process is statistical inference about the Hurst parametersof the fractional Brownian motion. One of the methods for estimation of aforementioned parameter is maximum likelihood approach. Due to the computational complexity of this approach to give a closed estimate, it is attempting to derive the parameter estimated through the numerical method approach. Also, the theoretical result of the paper is evaluated in a simulation study for different scenarios.

Keywords: Fractional Brownian motion, Hurst parameter, Maximum likelihood
Full-Text [PDF 1250 kb]   (757 Downloads)    
Type of Study: Research | Subject: Probability & Stochastic Processes
Received: 2015/02/3 | Accepted: 2016/04/16 | Published: 2017/03/12
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moghimbeigi M. Statistical Inference in Fractional Brownian Motion. J. of Stat. Sci.. 2017; 10 (2) :317-327
URL: http://jss.irstat.ir/article-1-357-en.html


Volume 10, Issue 2 (3-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3647